# SDR AALA20070454

- Difficulty date: March 7, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY ESCAPE PATH LIGHT IN CABIN HAS LENS MISSING.  REPLACED LENS FOR EMERGENCY ESCAPE PATH LIGHT IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
